Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Horrible cramps in lower abdomen and hurts during urination. Suggest the treatment?

User rating for this question
Answered by

Practicing since : 2009
Answered : 4362 Questions
I am having horrible cramps in lower abdomen. Hurts when I urinate.i cant stop pushing I haven't had a uti for like 10 years-it hurts so bad. Worse tha ever

Posted Thu, 31 Oct 2013 in Abdominal Pain
Answered by Dr. Rakesh Madhyastha 16 minutes later
Brief Answer:
Could be urinary tract infection

Detailed Answer:

Thanks for the query

The symptoms you come with are highly suggestive of an urinary tract infection. Urinary tract infections are quite common and are easily treatable, here are my suggestions to you

1. Drink Atleast 4 to 6 glasses of water, this will bring down the pain and will also make it easier for you to void urine. Urine alkaliniser like syrup citraalka or unsweetened cranberry juice also helps to bring down the pain
2. Do not ignore the symptoms any further, please approach a physician for ultra sound abdomen with post void urine, urine routine and if the urine routine shows pus cells then a urine culture.
3. If I were your physician I would empirically start levofloxacin for a minimum period of 7 days

I hope I have answered to your query, if you have any further queries please get back to me

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor